Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe left side cramp, given pain relief medication, had D&C. Relief from pain?

Yes I just had a D&C done 2 and a half weeks ago and I am having severe left side cramp bad enough to wear my pain medication is not taking care of it I went to the ER all they did was take blood and give me more pain medication They didn t want to do anything else they want me to go back to my OB and let them check what s going on since I just had a D&C the pain is very bad
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thank you for your query.
It is not normal to have such severe cramps and pain after two and a half weeks of the D and C.
You should definitely consult your OB again, and have a check up.
At times, there is some amount of retained tissue inspite of the D and C, and that causes uterine cramping and resultant pain.
Another reason could be a severe pelvic infection which could cause such crampy pain.
You should immediately get back to your gynecologist for a review check up and a pelvic ultrasound scan.
That will reveal the cause for such severe pain.
take care.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor